Groups with exactly one irreducible character of degree divisible by P

Daniel Goldstein, Robert M. Guralnick, Mark L. Lewis, Alexander Moretó, Gabriel Navarro, Pham Huu Tiep

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Let p be a prime. We characterize those finite groups which have precisely one irreducible character of degree divisible by p.

Original languageEnglish (US)
Pages (from-to)397-428
Number of pages32
JournalAlgebra and Number Theory
Volume8
Issue number2
DOIs
Publication statusPublished - 2014

    Fingerprint

Keywords

  • Character degrees
  • Characters
  • Finite groups

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Goldstein, D., Guralnick, R. M., Lewis, M. L., Moretó, A., Navarro, G., & Tiep, P. H. (2014). Groups with exactly one irreducible character of degree divisible by P. Algebra and Number Theory, 8(2), 397-428. https://doi.org/10.2140/ant.2014.8.397